# SDR P2EA01079

- Difficulty date: May 14, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND RIGHT WING NR 8 GROUND SPOILER, P/N 65-79950-7, S/N BN-03 WITH LOWER SKIN DISBONDED.  BONDED LOWER SKIN AROUND ACTUATOR FITTING IAW SRM 51-40-20 FIG 10 REPAIR 1.  BONDED LOWER SKIN AROUND ACTUATOR FITTING IAW SRM 51-40-20 FIG 10 REPAIR 1.  (M)
